Coupled fixed point theorems for symmetric (phi,psi)-weakly contractive mappings in ordered partial metric spaces

Risultato della ricerca: Articlepeer review

Abstract

We establish some coupled fixed point theorems for symmetric (phi,chi)-weakly contractive mappings in ordered partial metric spaces. Some recent results of Berinde (Nonlinear Anal. 74 (2011), 7347-7355; Nonlinear Anal. 75 (2012), 3218-3228) and many others are extended and generalized to the class of ordered partial metric spaces.
Lingua originaleEnglish
pagine (da-a)276-292
Numero di pagine17
RivistaTHE JOURNAL OF MATHEMATICS AND COMPUTER SCIENCE
Volume7
Stato di pubblicazionePublished - 2013

Fingerprint Entra nei temi di ricerca di 'Coupled fixed point theorems for symmetric (phi,psi)-weakly contractive mappings in ordered partial metric spaces'. Insieme formano una fingerprint unica.

Cita questo